# SDR SWAA2022071226816

- Difficulty date: July 8, 2022
- Submitted: July 12, 2022
- Operation: Air carrier
- Aircraft: N7738A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33930
- Aircraft time: 51,252 hours, 27,773 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR EXTERIOR EMERGENCY LIGHT INOP / [01] RELAMPED FWD SERVICE DOOR EXTERIOR EMERGENCY LIGHT PER AMM 33-51-04
